Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 40, NWS Melbourne, FL

December 25, 2012

NWS Melbourne, FL issued this small craft advisory at Dec 25, 2012, 4:39 AM EST. It took effect at Dec 26, 2012, 1:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 4:39 AM EST (09:39 UTC)
In effect from
Dec 26, 2012, 1:00 AM EST
Expired
Dec 27, 2012, 4:00 AM EST
In force
27 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WHUS72 KMLB 250939
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
439 AM EST TUE DEC 25 2012

AMZ570-572-260930-
/O.NEW.KMLB.SC.Y.0040.121226T0600Z-121227T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
439 AM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 4 AM
EST THURSDAY. 

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS AND GUSTY LATE TONIGHT. SEAS WILL BUILD 6 TO 8 FEET ON
  WEDNESDAY WITH A DOMINANT PERIOD AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-260930-
/O.NEW.KMLB.SC.Y.0040.121226T0900Z-121227T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
439 AM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM
EST THURSDAY. 

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20
  TO 25 KNOTS LATE TONIGHT AND WEDNESDAY. SEAS WILL BUILD 4 TO 6
  FEET WITH A DOMINANT PERIOD BETWEEN 4 AND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
141 
WHUS72 KMLB 252032
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
332 PM EST TUE DEC 25 2012

AMZ570-260930-
/O.EXT.KMLB.SC.Y.0040.121226T0600Z-121226T0900Z/
/O.NEW.KMLB.GL.W.0005.121226T0900Z-121227T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
332 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM EST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EST
THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS AND GUSTY LATE TONIGHT. OCCASIONAL GUSTS TO GALE FORCE
  BY DAYBREAK WEDNESDAY MORNING. FREQUENT GUSTS TO GALE FORCE
  DURING THE DAY ON WEDNESDAY. SEAS WILL BUILD 6 TO 8 FEET ON
  WEDNESDAY WITH A DOMINANT PERIOD AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ555-575-260930-
/O.EXA.KMLB.SC.Y.0040.121226T0900Z-121227T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
332 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EST
THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20
  KNOTS LATE TONIGHT AND WEDNESDAY. OCCASIONAL GUSTS TO GALE FORCE
  WELL OFFSHORE ON WEDNESDAY. SEAS WILL BUILD 4 TO 6 FEET WITH A
  DOMINANT PERIOD BETWEEN 4 AND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-260930-
/O.CON.KMLB.SC.Y.0040.121226T0600Z-121227T0900Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
332 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO
4 AM EST THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS AND GUSTY LATE TONIGHT. OCCASIONAL GUSTS TO GALE FORCE
  ON WEDNESDAY. SEAS WILL BUILD 6 TO 8 FEET ON WEDNESDAY WITH A
  DOMINANT PERIOD AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-260930-
/O.CON.KMLB.SC.Y.0040.121226T0900Z-121227T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
332 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 AM EST THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20
  KNOTS LATE TONIGHT AND WEDNESDAY. SEAS WILL BUILD 4 TO 6 FEET
  WITH A DOMINANT PERIOD BETWEEN 4 AND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
315 
WHUS72 KMLB 261011
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
511 AM EST WED DEC 26 2012

AMZ570-270900-
/O.CON.KMLB.GL.W.0005.000000T0000Z-121227T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
511 AM EST WED DEC 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO
  30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TODAY. SEAS WILL BUILD
  UP TO 7 TO 10 FEET WITH A DOMINANT PERIOD AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-572-575-270900-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-121227T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
511 AM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL INCREASE UP TO 20
  TO 25 KNOTS...WITH A FEW GUSTS NEAR GALE FORCE WELL OFFSHORE.
  SEAS WILL BUILD UP TO 6 TO 8 FEET WITH A DOMINANT PERIOD BETWEEN
  4 AND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
844 
WHUS72 KMLB 270256
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
956 PM EST WED DEC 26 2012

AMZ570-270900-
/O.CAN.KMLB.GL.W.0005.000000T0000Z-121227T0900Z/
/O.NEW.KMLB.SC.Y.0041.121227T0256Z-121227T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
956 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE GALE WARNING HAS BEEN CANCELLED AND A SMALL CRAFT ADVISORY IS
NOW IN EFFECT UNTIL 4 AM EST THURSDAY.

* WINDS...WEST WINDS OF 20 TO 25 KNOTS WILL BECOMING NORTHWEST AND
  DIMINISH TO 15 TO 20 KNOTS BY SUNRISE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-572-575-270900-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-121227T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
956 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS...WEST WINDS NEAR 20 KNOTS WILL BECOMING NORTHWEST AND
  DIMINISH TO 15 TO 20 KNOTS BY SUNRISE THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 4:18 AM EST, 21 minutes earlier.

Area forecast discussion, Dec 25, 4:18 AM EST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
418 AM EST TUE DEC 25 2012

.DISCUSSION...

...A LITTLE MORE MILD TODAY/WED WITH A CHANCE FOR STORMS WED...

TODAY-TONIGHT...LITTLE CHANGE IN THE OVERALL MODEL PROJECTION OF A
SURFACE LOW ORGANIZING IN EAST TEXAS EARLY TODAY THEN INTENSIFYING
AND LIFTING NORTHEASTWARD THROUGH TONIGHT. THE ACCOMPANYING COLD
FRONT SHOULD BE APPROACHING THE FLORIDA BIG BEND REGION TOWARDS
12Z WED WITH A SQUALL LINE JUST AHEAD OF IT.

THE AIR MASS TODAY WILL STILL BE QUITE DRY WITH INITIAL PRECIPITABLE
WATER VALUES AT OR BELOW ONE INCH. INCREASING LOW LEVEL
SOUTHEAST/SOUTH FLOW WILL RAISE VALUES BUT NOT THAT MUCH AS THE
UPSTREAM AIR MASS IS NOT VERY MOIST. WHILE THE MID/UPPER LEVEL
CLOUDINESS WILL BE A LITTLE LESS EXTENSIVE TODAY...THERE SHOULD BE
MORE STRATOCUMULUS...BUT OVERALL IT LOOKS PARTLY CLOUDY.

MAX TEMPS WILL BE IN THE MID/UPPER 70S. A FEW INTERIOR SITES
MAY TOUCH THE 80 DEGREE MARK. MOS POPS ARE LESS THAN 5 PERCENT SO
WILL MAINTAIN CURRENT DRY FORECAST.

MOISTURE WILL CONTINUE TO INCREASE TONIGHT AHEAD OF THE FRONT BUT
AGAIN THE UPSTREAM AIR MASS IS NOT THAT MOIST AND PRECIPITABLE
WATER VALUES SHOULD STAY 1.25 INCHES OR LESS. LOW LEVEL WIND
FIELDS LOOK VERY IMPRESSIVE THOUGH WITH THE GFS 0-1KM HELICITY
VALUES APPROACHING 300 M^2/S^2 AT 12Z WED ACROSS NORTHERN
SECTIONS. HOWEVER OVERNIGHT STABILITY AND CAP AROUND 850MB SHOULD
INHIBIT ISOLATED CELL DEVELOPMENT AHEAD OF APPROACHING SQUALL
LINE...SO IT LOOKS LIKE THE MAIN CHANCE FOR STRONG CONVECTION WILL
FALL SQUARELY ON WED. FOR CONTINUITY...HAVE KEPT A SLIGHT CHANCE
FOR SHOWERS IN THE NORTH LATE TONIGHT.

WED-WED NIGHT...
STORM SYSTEM WILL MOVE RAPIDLY ACRS THE SOUTHEAST STATES TO THE
MID ATLC/NEW ENGLAND COAST...FED BY A STRONG ZONAL JET OVER THE
SRN TIER STATES. THE JET WILL FORCE AN H100-H70 BLOCKING RIDGE
EXTENDING FROM THE NRN BAHAMAS TO THE ERN GOMEX TO RETREAT INTO
THE ATLC...ALLOWING THE STORM SYSTEM TO PULL ITS COLD FRONT THRU
CENTRAL FL BY SUNSET.

A MIXED BAG OF WX FEATURES WILL BE IN PLACE THAT COULD ENHANCE STORM
POTENTIAL WITHIN THE PREFRONTAL SQUALL LINE. GFS CONTINUES TO
INDICATE 0-3KM HELICITY VALUES BTWN 150-350...THOUGH MAX CAPE VALUES
HAVE FALLEN TO LESS THAN 1500. MODEL ALSO NOW INDICATES THE MID LVL
SHORT WAVE ASSOCD WITH THE SYSTEM WILL LARGELY BYPASS CENTRAL
FL...SCRAPING THE BULK OF ITS MID LVL VORTICITY ALONG THE GA/FL
BORDER.

TIMING APPEARS TO BE AGAINST THE SYSTEM AS WELL AS THE HIGHEST
HELICITY OVER THE NRN CWA IS COUPLED WITH LOWER CAPE WHILE THE
HIGHEST CAPE OVER THE SRN CWA IS COUPLED WITH LOWER HELICITY. GFS
CONTINUES TO DVLP A SHARP SUBSIDENCE INVERSION IN THE H90-H80 LYR
WHICH WOULD IMPEDE DEEP CONVECTION IN THE ABSENCE OF SIGNIFICANT
SFC/LOW LVL BUOYANCY. THE PRESENCE OF DENSE MID/UPR LVL JET STREAM
CLOUDS AHEAD OF THE SYSTEM WILL IMPEDE SFC HEATING...FORCING THE
PREFRONTAL SRLY FLOW TO PROVIDE THE NECESSARY LOW LVL WARM/MOIST
AIR. IN ADDITION...THE SYSTEM IS EXPECTED TO PASS THRU TOO RAPIDLY
TO ALLOW THE CURRENT DRY AIRMASS TO FULLY MODIFY. WHILE MOISTURE
POOLING WITHIN THE FRONTAL TROF WILL PROVIDE SOME LOW LVL
MOISTURE...GFS STRUGGLES TO PUSH PWATS ACRS THE NRN CWA ABV
1.5"...WHILE PWATS OVER THE S REMAIN BLO 1.3" THRU THE EVENT.

ON THE PLUS SIDE...H100-H85 WINDS ARE EXPECTED TO FRESHEN FROM THE
S/SW TO 35-40KTS BY THE TIME THE FRONT PASSES...WHICH VERY WELL MAY
PULL ENOUGH WARM AIR INTO CENTRAL FL TO REACH THE CONVECTIVE
TRIGGERS...NOT TO MENTION THE POTENTIAL FOR A WIND OR LAKE WIND
ADVISORY AS WELL. IN ADDITION...ABV THE INVERSION IS A SIGNIFICANT
DRY POCKET WITH LAPSE RATES AS STEEP AS 8C/KM...H50 TEMPS BTWN -12C
AND -13C AND RESPECTABLE UPR LVL DIVERGENCE/MID LVL OMEGA
COUPLET. HOWEVER...UPSTREAM LOW LVL MOISTURE IS LACKING WITH
H100-H70 MEAN RH VALUES OVER THE SE GOMEX/NW CARIB LARGELY BLO
60PCT.

GIVEN THE NUMBER OF CONVECTIVE INHIBITORS...IT APPEARS THAT THE
SQUALL LINE WILL BE COMPRISED PRIMARILY OF LOW-TOPPED CONVECTION.
HOWEVER...SHOULD ONE OF THE CELLS STORM MANAGE TO PUNCH THRU THE LOW
LVL INVERSION...IT COULD BCM STRONG OR SVR.

SQUALL LINE IS EXPECTED TO LOSE ITS PUNCH AS IT PUSHES THRU CENTRAL
FL AND INTO THE DRIER AIR OVER S FL. WILL BUMP POPS UP TO 60PCT FROM
N BREVARD/NW OSCEOLA NWD...DECREASING TO 40PCT NE OF LAKE
OKEECHOBEE...BUT WILL KEEP ONLY SLGT CHC TSRAS IN PLACE. MAX TEMPS
WILL CONTINUE ABV AVG...THOUGH DENSE CLOUDS AND AN EARLIER FROPA
WILL KEEP READINGS IN THE M/U70S ALONG AND N OF I-4. U70S/L80S PSBL
SPACE AND TREASURE COASTS DUE TO A LATER FROPA AND GREATER SFC
HEATING POTENTIAL.

NOTICEABLE DROP IN TEMPS BEHIND THE FRONT AS IT SWEEPS INTO S FL.
SKIES CLEAR WITH WINDS VEERING TO W/NW...MINS BOTTOMING OUT IN THE
L/M40S INTERIOR AND N OF I-4...LINGERING IN THE M/U40S ALONG THE
SPACE/TREASURE COASTS E OF I-95.

THU-THU NIGHT...
DRY POST FRONTAL HI PRES RIDGE WILL BUILD RAPIDLY ACRS THE DEEP
SOUTH AND THE ERN SEABOARD AS THE STORM SYSTEM RACES UP TO THE
CANADIAN MARITIMES. COOL AIR ADVECTION WILL CONTINUE AS NWRLY
SFC/LOW LVL WINDS DIMINISH...ANTICIPATE THU MAX TEMPS WILL BE A
SOLID 10-15F LOWER THAN WED...FRI MRNG MIN TEMPS A NEAR REPEAT OF
THU MRNG.

EXTENDED FCST...
FRI-FRI NIGHT...POST FRONTAL HI PRES RIDGE BUILDS ACRS THE DEEP
SOUTH AND THE ERN SEABOARD...SFC/LOW LVL WINDS TO VEER FROM TO E/NE
BY LATE FRI AFTN...THE TO SE OVERNIGHT. THE DLVPG ONSHORE FLOW WILL
ALLOW MAX TEMPS TO WARM TO NEAR AVG...MIN TEMPS ARND 5F ABV AVG.

SAT-SAT NIGHT...MID RANGE GUIDANCE KEEPS THE MAIN BRANCH OF THE
H30-H20 JET STREAM OVER THE SE CONUS. THIS POSITION WOULD PLACE THE
FL PENINSULA UNDER ITS ASCENDING RIGHT REAR QUAD WHILE ALLOWING THE
NEXT SHORT WAVE TROF TO DVLP OVR THE GOMEX. THE CLOSE PROXIMITY OF
THIS SYSTEM WILL GIVE THE FL PENINSULA A GOOD CHANCE FOR ANOTHER
FROPA...THOUGH GIVEN THE SOURCE REGION ANY POST FRONTAL COOL DOWN
WILL BE MINIMAL AT BEST. GFS CONSISTENT WITH ITS PREVIOUS RUNS...
PEGGING THE NEXT FROPA THRU CENTRAL FL BY DAYBREAK SUN.

SUN-MON...POST FRONTAL HIGH PRES RIDGE WILL BE REINFORCED BY A
SECONDARY RIDGE LATE SUN INTO MON. PERSISTENT NRLY FLOW WILL
RESULT...KEEPING TEMPS NEAR CLIMO AVG AND POPS TOO LOW TO MENTION.

&&

.AVIATION...
VFR EXPECTED TODAY. LATE TONIGHT THERE SHOULD BE SOME STRATUS
FORMATION...WHICH LOOKS TO BE AROUND FL010. THIS SUGGESTS THAT
THERE WILL BE ENOUGH DECOUPLING FOR SURFACE WINDS TO DROP OFF
BELOW 10 KNOTS. WINDS ABOVE THE INVERSION WILL BE INCREASING TO
OVER 30 KNOTS...SO LOW LEVEL WIND SHEAR IS EXPECTED AT MOST
TERMINALS.

&&

.MARINE...
TODAY...EARLY MORNING CONDITIONS WILL BE FAVORABLE...BUT
SOUTHEAST/SOUTH WINDS WILL INCREASE TO 10-15 KNOTS LATE.

TONIGHT...SOUTH WINDS WILL INCREASE SUBSTANTIALLY AND HAVE
INITIATED AN ADVISORY FOR THE OFFSHORE NORTH AND CENTRAL LEGS
AROUND MIDNIGHT. THESE ADVISORY CONDITIONS WILL LIKELY EXTEND INTO
THE ADJACENT SECTIONS OF THE NEARSHORE LEGS...SO WILL ALSO START
AN ADVISORY THERE LATE.

WED-WED NIGHT...FULL SCA AREAWIDE AS A FRESH TO STRONG SRLY BREEZE
PREVAILS WITH OCNL GUSTS NEAR GALE FORCE. SFC/BNDRY LYR WINDS BCMG
SW THRU LATE AFTN AS COLD FRONT PUSHES THRU CENTRAL FL. EXPECT A
PREFRONTAL SQUALL LINE TO PUSH SE THRU CENTRAL FL THRU THE DAY WITH
INDIVIDUAL CELLS MOVING OFFSHORE UP TO 30KTS. WINDS WILL VEER TO THE
W/NW AND GRADUALLY DIMINISH OVERNIGHT AS THE FRONT PUSHES INTO THE
FL STRAITS...BUT ANTICIPATE AT LEAST CAUTIONARY WINDS TO PERSIST
OVER MOST OF THE LCL ATLC INTO THE PREDAWN HRS. THE OFFSHORE
COMPONENT WILL LIMIT SEAS ALONG THE IMMEDIATE COAST TO 3-4FT...BUT
SHOULD BUILD UP TO 6-8FT OVER THE OFFSHORE LEG AND IN THE GULF
STREAM.

THU-THU NIGHT...POST-FRONTAL HIGH PRES RIDGE PUSHES ACRS THE DEEP
SOUTH...FORCING SFC/BNDRY LYR WINDS TO THE N/NW...DIMINISHING
STEADILY THRU THE DAY. GENTLE TO MODERATE NW BREEZE BY AFTN AND
LIGHT TO GENTLE NRLY BREEZE OVERNIGHT. SEAS SUBSIDING TO 2-3FT
NEARSHORE AND 3-5FT OFFSHORE BY MIDDAY...THEN 2-3FR AREAWIDE BY
MIDNIGHT.

FRI-SAT...FAVORABLE BOATING CONDITIONS THRU SUNSET SAT AS HIGH PRES
BUILDS OFF THE ERN SEABOARD. LIGHT TO GENTLE N-NERLY BREEZE FRI WITH
SEAS AOB 2FT...BCMG GENTLE TO MODERATE S/SE BREEZE ON SAT THEN
MODERATE TO STRONG W/NW SAT NIGHT AS THE NEXT FRONTAL SYSTEM
APPROACHES AND PUSHES THRU CENTRAL FL. SEAS 2-4FT THRU SUNSET SAT...
BUILDING TO 2-3FT NEARSHORE AND 4-6FT OFFSHORE.

&&

.FIRE WX...
DRY POST FRONTAL AIRMASS WILL COUPLE WITH STEADY NWRLY FLOW THU AND
WEAK ERLY FLOW FRI TO KEEP A DRY AIRMASS IN PLACE OVER THE INTERIOR
COUNTIES THRU FRI. MIN RH VALUES NOT EXPECTED TO REACH CRITICAL
LVLS...THOUGH READINGS MAY FALL BLO 40PCT FOR A FEW HRS. ERLY FLOW
WILL STRENGTHEN ON FRI...ALLOWING RH VALUES TO RECOVER ABV 50PCT AS
THE DRY AIR MODIFIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  62  75  43 /   0  20  60  10
MCO  77  60  77  45 /   0  20  60  10
MLB  77  66  80  47 /   0  10  50  10
VRB  78  67  81  49 /   0  10  40  10
LEE  76  59  74  41 /   0  20  60  10
SFB  78  60  77  44 /   0  20  60  10
ORL  77  61  77  45 /   0  20  60  10
FPR  77  64  81  49 /   0  10  40  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM WEDNESDAY TO 4 AM EST THURSDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 4 AM EST THURSDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...LASCODY
LONG TERM/IMPACT WX...BRAGAW
Hazardous weather outlook, Dec 25, 4:26 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EST TUE DEC 25 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-252130-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
426 AM EST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.WIND AND SEA IMPACT...
A LOW PRESSURE CENTER ORGANIZING OVER EAST TEXAS WILL MOVE
NORTHEAST INTO THE TENNESSEE VALLEY TONIGHT WHILE INTENSIFYING.
SOUTHERLY WINDS WILL INCREASE LATE TONIGHT TO 20 KNOTS AND GUSTY...
CAUSING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER MUCH OF THE
WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A STRONG LOW PRESSURE CENTER WILL MOVE TO THE MIDDLE ATLANTIC
COAST BY LATE WEDNESDAY. THE ACCOMPANYING COLD FRONT WILL SWEEP
THROUGH EAST CENTRAL FLORIDA ON WEDNESDAY. A BAND OF SHOWERS AND
WITH ISOLATED STORMS AHEAD OF THE FRONT WILL PUSH INTO EAST
CENTRAL FLORIDA DURING THE MIDDLE PART OF THE DAY. WHILE MOISTURE
WITH THIS FRONT WILL BE LIMITED...THE WINDS AT THE LOWER LEVELS OF
THE ATMOSPHERE WILL BE QUITE STRONG. ANY THUNDERSTORMS THAT CAN
DEVELOP WILL LIKELY PRODUCE STRONG TO POTENTIALLY DAMAGING WIND
GUSTS. THE THREAT WILL BE GREATEST ALONG AND NORTH OF THE
INTERSTATE 4 CORRIDOR. LISTEN FOR LATER FORECASTS AND STATEMENTS
CONCERNING THIS STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:32 PM ESTGale WarningMLB30 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.